# SDR AALA202204297911

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737
- Aircraft serial: 31143
- Aircraft time: 29,485 hours, 12,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 30C ESCAPE PATH LIGHT IS LOOSE. RE ADJUSTED ESCAPE PATH LIGHT COVER AT SEAT 30C PER CMM 25-23-67.
